# SDR UALA2010032200951

- Difficulty date: March 22, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 67,179 hours, 21,497 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT DISARM.  REMOVED LINER.  ADJUSTED & LUBED ARMING MECHANISM.  OPS CHECK NORMAL.  ACCOMPLISHED INSPECTION OF DOOR 1R ARMING MECHANISM AFTER ADJUSTMENT AND LUBING.
